# SDR CALA2023083002660

- Difficulty date: August 28, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 119,204 hours, 18,532 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: 285T004963
- Condition: Warning Message
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LE SLAT DISAGREE AT FLAP 25. GO AROUND. QRH. FLAPS 20 LAND. LAND AT 147 KIAS. AB 3. BETWEEN POSITIONS 1 AND 5 LE SLAT DISAGREE FOR FRACTION OF A SECOND BEFORE DISAPPEARING. NO DISAGREE FROM POSITION 5 ALL THE WAY TO 30. NO DISAGREE FROM 30 BACK TO UP. CYCLED FLAPS A SECOND TIME. DURING SECOND CYCLE BETWEEN POSITION 1 TO 5 AGAIN RETURNED FLAPS TO UP POSITION WITH ALTERNATE FLAPS. RETURNED RECEIVED TE DISAGREE ON SECOND CYCLE. AGAIN FOR FRACTION OF A NORMAL FLAP LEVER TO NORMAL POSITION. TURNED OFF ALTERNATE FLAP SECOND. ALL OTHER POSITIONS AND RETURNING TO UP POSITION WORKED OVER RIDES. TURNED HYDRAULICS ON. CYCLED FLAPS TO 15 FOLLOWED BY NORMALLY. FLAPS 30 USING NORMAL FLAPS. WHEN MOVING FROM UP POSITION TO 15 ACCOMPLISHED THE FLAP AND SLAT PRIMARY DRIVES AND POSITION DISAGREE LIGHTS, AND NO STATUS OR MAINT MSGS RECORDED. MAINT MSG WAS RECORDED, AND SUSPECT THESE MSGS WERE ACTIVATED OPERATING PRESSURE WITHIN LIMITS PER AMM 29-11-00/001, STEP 3.C. INDICATING SYSTEMS TEST, AND LEADING EDGES OPERATED NORMAL IN ACCOMPLISHED BITE TEST OF THE FSEU, NO RELEVANT L.E. FAULTS CONCURRENT TO THE LEADING EDGE DISAGREE MSG, ALL USING CENTER ALSO, OPERATED THE FLAP SLAT USING THE ALTERNATE ELECTRIC SYST, ALL CYCLES PER AMM 27-51-00-705-508. WITH ALL CENTER SYSTEM FOUND. NO PREVIOUS HISTORY ON AIRCRAFT LOG RE L.E. SLAT SYST AT HYD SYSTEM, APPROX SAME TIME. ABLE TO CLEAR ALL MSGS ON THE FOUND NORMAL. PUMPS ON (ACMPS AND ADP) SLATS AND FLAPS OPERATED WITHOUT ANY THIS TIME. DURING TS, NOTED THA
